# SDR AU000309

- Difficulty date: April 29, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R3A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: HC537HD668000
- Condition: Fractured
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH FORWARD DOOR DAMPER CAN FRACTURED AT FORWARD SECTION. DAMAGE CAUSED TO FUSELAGE FRAME 14. DAMPER CAN IS A PRE-MOD 007714ATYPE.
